# SDR 99ZZZX605

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N938MA
- Make and model: Stbros SD330
- Aircraft serial: SH3046
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Part number: SD3790029XB
- Condition: Stripped
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OFF OF CWA, THE CREW NOTICED FLUCTUATION ON THE LEFT OIL PRESSURE.  APPROXIMATELY 15 SECONDS LATER, OIL PRESSURE WAS DROPPING ON THAT SIDE AND TORQUE WAS REDUCED.   VISUAL INSPECTION SHOWED OIL EXTRACTING FROM THE DRAINS OF THE LEFT ENGINE.  OIL PRESSURE AT THIS POINT WAS APPROX 80 PSI.  CREW THEN PROCEEDED TO SHUT DOWN THE ENGINE.  RETURNED FOR LANDING AT CWA AIRPORT.  THE OIL FITTING FOR THE TORQUE TRANSMITTER WAS TIGHTENED AND SAFETY WIRED.
